# SDR QXEA2013082101282

- Difficulty date: August 1, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 28,575 hours, 29,586 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD SEAT TRACK NR 15 CORRODED, FS 644.5 AND 664.5.  REMOVED CORROSION SRM 51-41-00.   SEAT TRACK OUT OF LIMITS REF SRM 53-20-49. NEW SEAT TRACK INSTALLED IAW SRM 51-40-15, 51-41-00 AND 51-42-05.
